# SDR HEEA0012977

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131AE
- Make and model: Bolkms BO105S
- Aircraft serial: S787
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 4002001
- Condition: Failed
- Location: Hyd Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYD PUMP NOT MAKING MINIMUM PRESSURE.
